# SDR DALA1227730926

- Difficulty date: April 6, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 798-1033
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CHAFE WEAR ON MAIN CABIN SEAT TRACK BETWEEN STA 798 AND STA 1032.  FOUND TO BE OUT OF LIMITS.  CABIN SEAT TRACK FROM STA 798-1033 TO BE REPLACED ON NR 222861.  NO FURTHER ACTION REQUIRED ON THIS NR.
